# SDR 2007FA0000785

- Difficulty date: August 7, 2007
- Submitted: September 13, 2007
- Operation: General aviation
- Aircraft: N636B
- Make and model: Beech A200
- Aircraft serial: BC61
- Engine: Pwa PT6A41
- Propeller: Mcauly 4HFR34C752
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Part number: 61423473275
- Part serial: 3687
- Condition: Faulty
- Location: Fire Detection
- Part time: 754 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT APPROXIMATELY 1635 LOCAL, IN CLOUDY CONDITIONS, ON A MAINTENANCE TEST FLIGHT, THE NR 1 ENGINE FIRE LIGHT BRIEFLY ILLUMINATED, THEN EXTINGUISHED.  ALL ENGINE GAUGES INDICATED NORMALLY.  ALREADY IN DESCENT, THROUGH 4,500 FT, AND CONTINUED TO A SAFE LANDING.  MAINTENANCE DISCOVERED FAULTY LOWER AFT SENSOR AND REPLACED IT.  (K)
